MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bsm) reported that the 5 telemetry transmitters went into communication loss.The customer found this was caused by the multiple patient receiver (org) that had failed.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bsm) reported that the 5 telemetry transmitters went into communication loss.The customer found this was caused by the multiple patient receiver (org) that had failed.Not in patient use.
 
Event or Problem Description
The biomedical engineer (bsm) reported that 5 telemetry transmitters went into comm loss at the central nurses station (cns).The customer found that the multiple patient receiver (org) had failed, causing the communication loss.No patients were being monitored at the time.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bsm) reported that 5 telemetry transmitters went into comm loss at the central nurses station (cns).The customer found that the multiple patient receiver (org) had failed, causing the communication loss.No patients were being monitored at the time.Investigation summary: the org was sent in for evaluation and repair.During the evaluation of the returned device nihon kohden repair center (nk rc) was not able to duplicate the reported issue of communication loss.Instead, an error led was found lit and the org was unable to be accessed during the evaluation.The cpu board was recommended to be replaced.It is likely that the communication loss was related to the failure of the cpu board.Hardware failure could come as a result of physical damage, fluid damage, heat damage, or electrical damage.Physical damage could occur due to impacts with objects and other surfaces.Fluid intrusion would result in electrical damage to internal components as well as possible corrosion.Heat damage could occur due to improper maintenance or placement.Electrical damage could occur during a power outage or power surge.The device was installed in march 2017 with no previous history of servicing or repairs.The root cause of cpu board failure is likely related to wear and tear.Additional device information: d10: concomitant medical device: the following devices were used in conjunction with the org, but model and serial number information is listed as no information (ni), as attempts to obtain information were made but information was not provided.Attempt #1 11/28/2023 emailed customer via microsoft outlook for additional device information.The customer responded with complaint details, but did not provide the requested device information.Central nurse's station: model: ni sn: ni zm telemetry transmitters: model: ni sn: ni.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Corrected information: d4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a, per the fda request.
 
Event or Problem Description

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18337509
Report Number8030229-2023-03943
Device Sequence Number12497063
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public(01)04931921103883(21)1048
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer02/28/2024
02/28/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date02/29/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL NURSE'S STATION; CENTRAL NURSE'S STATION; CENTRAL NURSE'S STATION; ZM TRANSMITTERS; ZM TRANSMITTERS; ZM TRANSMITTERS
Patient SexUnknown